Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rashes Caused By Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Rash caused by HIV or PEP?

Hi Doc,I recently stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days.I stopped due to a bad rash that developed all over my body (it was hot, red and kinda scaly on my legs, arms, back and some on my chest).I started PEP 12...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...assortment of side effects including rash as a possibility. As you note that makes it hard to assess whether the rash could be due to HIV as well and makes the decision to start or stop PEP even more difficult. With a lower risk type of exposure... Read more »

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my... Read more »

skin rash

which tables causes skin rash from the combination of 3tc,d4t and stockrin and which one can be... Read more »
Articles
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
The Well Project

HIV Drug Chart/Overview

... If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, diarrhea,headaches, skin rash, skin discoloration Serious Side Effects: Buildup of lactic acid in the blood, enlarged... Read more »
AIDS InfoNet

Trimethoprim/Sulfamethoxazole, Cotrimoxazole

...(byMonarch Pharmaceuticals). TMP/SMX is sold under many other namesin different parts of the world. Antibiotics fight infections caused by bacteria. TMP/SMX is alsoused to fight some infections caused by protozoa, and someopportunistic... Read more »
The Well Project

Side Effects of HIV Drugs

...Alcohol use, smoking, and recreational drug use Infections Anemia Anemia is a shortage of red blood cells that can be caused by some of the HIV drugs. It is one of the most common causes of fatigue in HIV-positive people. Women are at... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...even have noticable and feelable (if that is a word) bumps from the rash. Has anyone else had this problem? Know what it is caused by? Found relief? Should I see my doctor regarding this? Any advice is appreciated. All I want to do is... Read more »

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Rash?

Posted by Anonymous, 2 Replies
...Can anyone here tell me what the HIV infection rash looks like? Does it look like a sunburn :reddened skin with no bumps...or does it look like poison ivy : reddened Read more »

Rash on skin of penis

Posted by Anonymous, 2 Replies
...After having sex with a sex worker I got a rash on my penis. Is a rash on the skin/shaft of the penis an indication of acute HIV infection? I have been getting a rash on the skin of my penis, sort of rough and then goes away and then comes back.... Read more »